Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Volume difference inequalities

Authors: Apostolos Giannopoulos and Alexander Koldobsky
Journal: Trans. Amer. Math. Soc. 370 (2018), 4351-4372
MSC (2010): Primary 52A20; Secondary 46B06
Published electronically: February 19, 2018
MathSciNet review: 3811531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove several inequalities estimating the distance between volumes of two bodies in terms of the maximal or minimal difference between areas of sections or projections of these bodies. We also provide extensions in which volume is replaced by an arbitrary measure.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 52A20, 46B06

Retrieve articles in all journals with MSC (2010): 52A20, 46B06

Additional Information

Apostolos Giannopoulos
Affiliation: Department of Mathematics, National and Kapodistrian University of Athens, Panepistimiopolis 157-84, Athens, Greece

Alexander Koldobsky
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
MR Author ID: 104225

Keywords: Convex bodies, Busemann-Petty problem, Shephard problem, sections, projections, volume difference inequalities, intersection bodies, isotropic convex body
Received by editor(s): August 11, 2016
Received by editor(s) in revised form: December 17, 2016
Published electronically: February 19, 2018
Additional Notes: The second named author was supported in part by the NSF grant DMS-1265155
Article copyright: © Copyright 2018 American Mathematical Society